# SDR DALA2024061206041

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION FLOOR PANEL 261DF INSERT PLUG AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED PER ER/A 618356-14. (0388396)
